# SDR USAABB03121

- Difficulty date: July 25, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

CLT - FLT 615 - ON CLIMB-OUT FROM CLT, AT ABOUT 9,000 FEET, THE CREW RECEIVED AN EICAS MESSAGE THAT THE LEFT ENGINE GENERATOR DROPPED OFF LINE.  THE LEFT GENERATOR OFF LIGHT WAS ALSO ILLUMINATED.  THE APU WAS ALREADY ON MEL SO THE FLIGHT RETURNED TO THE FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  CREW REPORTED THAT THE LEFT GENERATOR CONDITION RETURNED TO NORMAL AFTER GENERATOR SWITCH RESET.  MAINTENANCE REMOVED AND REPLACED THE LEFT IDG.  LEAK CHECK AND OPERATIONAL CHECK GOOD PER MM 24-11-00.  CLEARED THE MEL ON THE APU BY REPLACING THE APU BATTERY, P/N 18550.  OPERATIONAL CHECK GOOD.  (M)
